Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Stomach pain, bloating, gas, diarrhea, fatigue, weight loss. Taken medicine for IBS. What to do?

hi I am a 20 yr old male. Ive had severe stomach pain, bloating, excess gas, and diarrhea, fatigue and unexplained weight loss no matter how much I eat for about 6 months now. Ive been to the emergency room 4 times in one town and 2 times in another. They diagnosed me with IBS and prescribed medication. Ive been taking the meds and changed my diet. Symptoms continued to get worse so I went to a specialist, again they said IBS. Now I have severe diarrhea resembling black mucus and blood. No one will listen im scared I might die. ive lost 50 lbs in the last few months. don't know what to do
Asked On : Tue, 16 Jul 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
You mentioned only few things as ,
Diarrhea===6 months,
I B S====diagnosis,
Weight loss==== 50 lbs,
mucus & blood in stool.
May be due to Bowel fistula,
hormone producing tumor,
lactase deficiency,
Nonabsorbable carbohydrate ,
steatorrhea ,
celiac's disease,
Crohn's disease,
Infectious disease.
H I V ( if contamination i.e. contact)
There are so many other reasons .
Upload all reports , there after any diagnosis could be made.
Good luck.
Dr. HET
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions